Publications of Dr. Ivan Ovsyannikov
International peer-reviewed journals
[1] Gonchenko, V. S., Ovsyannikov, I. I. On bifurcations of three-dimensional diffeomorphisms with a homoclinic tangency to a "neutral'' saddle fixed point. J. Math. Sci. (N. Y.) 128 (2005), no. 2, p. 2774-2777.
[2] Gonchenko, S. V., Ovsyannikov, I. I., Simó, C., Turaev, D. Three-dimensional Hénon-like maps and wild Lorenz-like attractors. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 15 (2005), no. 11, p. 3493-3508.
[3] Gonchenko, S. V., Meiss, J. D., Ovsyannikov, I. I. Chaotic dynamics of three-dimensional Hénon maps that originate from a homoclinic bifurcation. Regul. Chaotic Dyn. 11 (2006), no. 2, p. 191-212.
[4] Gonchenko S. V., Ovsyannikov I. I., On bifurcations of three-dimensional diffeomorphisms having a non-transverse heteroclinic cycle with saddle-foci, Nonlinear Dynamics, 6:1 (2010), p. 61-77.
[5] Gonchenko, S. V., Ovsyannikov, I. I., Turaev, D. On the effect of invisibility of stable periodic orbits at homoclinic bifurcations. Phys. D 241 (2012), no. 13, p. 1115-1122.
[6] Ovsyannikov I. I. On the stability of the Chaplygin ball motion on a plane with an arbitrary friction law, Vestnik UdSU, 4 (2012), p. 140-145.
[7] Gonchenko, S. V., Gonchenko, A. S., Ovsyannikov, I. I., Turaev, D. V. Examples of Lorenz-like attractors in Hénon-like maps. Math. Model. Nat. Phenom. 8 (2013), no. 5, p. 32-54.
[8] Gonchenko, S. V., Ovsyannikov, I. I. On global bifurcations of three-dimensional diffeomorphisms leading to Lorenz-like attractors. Math. Model. Nat. Phenom. 8 (2013), no. 5, p. 71-83.
[9] Gonchenko, S. V., Ovsyannikov, I. I., Tatjer, J. C. Birth of discrete Lorenz attractors at the bifurcations of 3D maps with homoclinic tangencies to saddle points. Regul. Chaotic Dyn. 19 (2014), no. 4, p. 495-505.
[10] Gonchenko, S. V., Gordeeva, O. V., Lukyanov, V. I., Ovsyannikov, I. I. On bifurcations of multidimensional diffeomorphisms having a homoclinic tangency to a saddle-node. Regul. Chaotic Dyn. 19 (2014), no. 4, p. 461-473.
[11] Gonchenko S. V., Gordeeva O. V., Lukyanov V. I., Ovsyannikov I. I., On bifurcations of two-dimensional diffeomorphisms with a homoclinic tangency to a saddle-node fixed point, Vestnik NNSU, 2 (2014), p. 198-209.
[12] I. I. Ovsyannikov, D. Turaev, S. Zelik, Bifurcation to Chaos in the complex Ginzburg-Landau equation with large third-order dispersion. Modeling and Analysis of Information Systems 22 (2015), p. 327-336.
[13] Ovsyannikov I. I. and Turaev D. V. Analytic proof of the existence of the Lorenz attractor in the extended Lorenz model. Nonlinearity 30 (2017) 115-137.
[14] S. Gonchenko, I. Ovsyannikov. Homoclinic tangencies to resonant saddles and discrete Lorenz attractors. Discrete and Continuous Dynamical Systems S. vol. 10 (2017), Issue 2, p. 273-288.
[15] M. Gonchenko, S.V. Gonchenko, I. Ovsyannikov, Bifurcations of Cubic Homoclinic Tangencies in Two-dimensional Symplectic Maps, Math. Model. Nat. Phenom., 12 1 (2017) 41-61.

Conference Proceedings
[16] Gonchenko V. S., Ovsyannikov I. I. Bifurcations of the closed invariant curve birth in the generalized Henon map (in Russian), Mathematics and Cybernetisc: Proceedings of the Scientific and Technical Conference of the VMK Dept. and the Inst. of Appl. Math. and Cyb., NNSU, 2003, November 28-29, p. 101-103.

Teaching handbooks
[17] S. V. Gonchenko, A. S. Gonchenko, A. O. Kazakov, I. I. Ovsyannikov, E. V. Zhuzhoma, Elements of the mathematical theory of the rigid body motion, Nizhny Novgorod State University, 2012, 56 pages.

Preprints
[18] I. Ovsyannikov. On birth of discrete Lorenz attractors under bifurcations of three-dimensional maps with nontransversal heteroclinic cycles. https://arxiv.org/abs/1705.04621, submitted to Physica D.
Publications in preparation
[19] I. Ovsyannikov. Discrete Lorenz attractors in the transition from a saddle to a saddle-focus.
[20] I. Ovsyannikov, L. Siemer. Coherent structures with a spatially varying azimuthal profile in the Landau-Lifshitz-Gilbert-Slonczewski equation.
[21] M. Gonchenko, S.V. Gonchenko, I. Ovsyannikov, A. Vieiro. On local and global aspects of the 1:4 resonace in conservative cubic Henon maps. Submitted to the Journal of European Mathematical Society.